# SDR N3XR202505230001

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N224
- Aircraft time: 2,366 hours
- Engine: Austro E4
- Engine time: 1,397 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Condition: Cracked
- Location: Nr 2
- Part time: 342 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH AD2024-19-10 / MSB-E4-043 (RTBORESCOPE) INSPECTION, THE #2 PISTON WAS FOUND CRACKED.
